# SDR SWAA2023062955205

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241VF HAS A PULLED THROUGH INSERT HOLE<[01] DUE TO THE EXTENT OF ALL OF THE DAMAGE; DECIDED TO FABRICATE A NEW FLOOR PANEL USING BMS4-23 TYPE II LOT 1525675-1 AND BMS5-107 LOT AK2KP8383K-1 RESIN; CURED RESIN WITH A HEAT LAMP USING THERMOMETER ID: ATS2208 DUE: 10/2023; TO MONITOR THE TEMPERATURE OF THE CURE; WORK PERFORMED IAW BOEING DRAWING 146A5810 SHEET 103 AND SRM 53-00-50-2R-0 PARAGRAPH 4.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[04] VERIFIED CORRECTIVE ACTION #1; 2; 3 VERIFIED CURE TAPE VERIFIED MEASUREMENTS
